Time-space harmonic polynomials relative to a Lévy process

Josep Lluís Solé, Frederic Utzet

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

In this work, we give a closed form and a recurrence relation for a family of time-space harmonic polynomials relative to a Lévy process. We also state the relationship with the Kailath-Segall (orthogonal) polynomials associated to the process. © 2008 ISI/BS.
Original languageEnglish
Pages (from-to)1-13
JournalBernoulli
Volume14
DOIs
Publication statusPublished - 1 Feb 2008

Keywords

  • Cumulants
  • Lévy processes
  • Teugels martingales
  • Time-space harmonic polynomials

Fingerprint Dive into the research topics of 'Time-space harmonic polynomials relative to a Lévy process'. Together they form a unique fingerprint.

Cite this